# SDR 07FDEA04264

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,518 hours, 11,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A53778338
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEARPLATES BETWEEN FRAME 38-38.1, STRG 44 RT AND BETWEEN FRAME 38.1- 38.2, STRG 44 LT, FWD CARGO COMPARTMENT.  REPAIR PERFORMED BY REPLACEMENT OF BOTH SHEAR PLATES IAW SRM 51-72-10.
